Yuichiro Yasuda 1 , Tatsuya Nagano 1 , Motoko Tachihara 1 , Norio Chihara 2 , Kanoko Umezawa 1 , Naoko Katsurada 1 , Masatsugu Yamamoto 1 , Kenji Sekiguchi 2 , Kazuyuki Kobayashi 1 , Yoshihiro Nishimura 1
01 November 2019
We herein report the case of a 39-year-old Japanese female with eosinophilic pneumonia associated with natalizumab. The patient with bronchial asthma had multiple sclerosis and was treated using natalizumab. The patient was referred to our department because of a persistent cough. A chest computed tomography (CT) scan revealed bilateral patchy consolidation surrounded by ground-glass opacity. A bronchoalveolar lavage (BAL) was performed. Eosinophil levels in the BAL fluid were increased and the patient was consequently diagnosed as eosinophilic pneumonia associated with natalizumab. Therefore, natalizumab treatment was discontinued. Subsequent chest CT findings showed a remarkable improvement without any treatment.